Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Completion of a construction of Johnstone


Author: John Isbell
Journal: Proc. Amer. Math. Soc. 85 (1982), 333-334
MSC: Primary 06B30; Secondary 54F05
DOI: https://doi.org/10.1090/S0002-9939-1982-0656096-4
MathSciNet review: 656096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete lattice is constructed which is not sober in the Scott topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B30, 54F05

Retrieve articles in all journals with MSC: 06B30, 54F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656096-4
Keywords: Scott topology, sober, complete lattice
Article copyright: © Copyright 1982 American Mathematical Society